Catalog Home Page

Sets with B -action and linear algebra

Stokes, T. (1998) Sets with B -action and linear algebra. Algebra Universalis, 39 (1-2). pp. 31-43.

Link to Published Version: http://dx.doi.org/10.1007/s000120050065
*Subscription may be required

Abstract

Let B be a Boolean ring. Any unital B-module M has a B-action given by α[a,b]=αa+(1+α)b for all α∈B,a,b,∈M. We show that any set with B-action may be represented as a subset with B-action of a unital B-module. We extend this to algebras with B-action and apply it to if-then-else algebras over Boolean algebras by viewing them as semilattices with B-action.

Publication Type: Journal Article
Murdoch Affiliation: School of Mathematical and Physical Sciences
Publisher: Springer
URI: http://researchrepository.murdoch.edu.au/id/eprint/36512
Item Control Page Item Control Page